# SDR AWXA200100554

- Difficulty date: September 11, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 146N8522
- Condition: Broken
- Location: Aft Cargo Comp.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - "C" - E-6 EQUIPMENT RACK, CENTER LOWER I/B SUPPORT FRAME AT CARGO FLOOR LEVEL FOUND BROKEN BETWEEN BS 1440 & 1480. MAINTENANCE REMOVED DAMAGED SUPPORT, FABRICATED REPLACEMENT PART AND INSTALLED IAW B757 SRM 51-40-02, PG 1 AND BOEING DWG 284N1474.
